# SDR DXTA2023092696430

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,232 hours, 10,019 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: MP50B1
- Part serial: 2952
- Condition: Failed
- Location: Anti-Skid Brakes
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE HOLDING SHORT OF RUNWAY, HEARD A POP COME FROM LT CIRCUIT BREAKER PANEL. WAS THE POWER BRKS CIRCUIT BREAKER. LOOKED UP AT ANNUNCIATOR PANEL & ANTI-SKID INOP LIGHT WAS ILLUMINATED. ASKED ATC FOR A TAXI BACK TOWARD THE FBO.  LEFT CIRCUIT BREAKER OUT &  PLAN WAS TO STOP A FEW TAXIWAYS DOWN FROM THE TAKEOFF END & CALL MAINTENANCE. DID THE SHORT TAXI, CONFIRMED HAD GOOD BRAKE PRESSURE ONCE TAXI WAS STARTED. WHEN EXITED OFF THE RUNWAY,  APPLIED THE BRAKES ON THE LT  & NO BRAKES. PULLED EMERGENCY BRAKE HANDLE. PULLED ONE TIME ON HANDLE & BROUGHT PLANE TO A STOP ON THE TAXIWAY.  REMOVED ANTI-SKID PUMP MOTOR & INSTALLED OVERHAULED PUMP MOTOR IAW MM 32-44-20, BLED BRAKES IAW MM 32-44-10, OPS & LEAK CHECKED GOOD.
